# SDR VNAA202407120005

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802411
- Condition: Corroded
- Location: Pax Door
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148465 DISCREPANCY: PAX DOOR INNER SKIN FOUND CORRODED. CORRECTIVE ACTION: REMOVED PAX DOOR INNER SKIN. SERVICEABLE INNER SKIN LOCATED AND DRILLED IAW CRJ700 SRM 51-40-11-001-001-A01
